| Model Number |
02.12.0005R |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
07/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 july 2021: lot 1903613: 64 items manufactured and released on 30-jul-2019.Expiration date: 2024-07-21.No anomalies found related to the problem.To date, 59 items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in reporting pain due to a loose femur and the cause of the loose femur is unknown.The surgeon revised the femoral component and poly 4 months and 1 week after primary.The surgery was completed successfully.